# SDR IXXA20251009004

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N251AZ
- Make and model: Boeing 767323
- Aircraft serial: 62683
- Aircraft time: 86,014 hours, 15,781 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T2800
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING L/E HAS CRACK AT SLAT TRACK CUT OUT AFT OF #4 SLAT
